Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i6.80
11 pages

On the Choice of Optimal Coefficients and Optimal Nodes of the Quadrature Formulae for Functional Classes Given by Quasimetrics

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Tatyana F. Stepanchuk
Dnepropetrovsk National University, Ukraine


The numerical method of searching the optimal nodes and the optimal coefficients of quadrature formulae is proposed for solving the construction problem of optimal quadrature formulae for different functional classes given by quasimetrics. The method is based on the following idea. The construction problem of the optimal quadratures is reduced to optimal partitioning a set into subsets to find the coordinates of these subsets centers, these coordinates coinciding with coordinates of optimal nodes of quadrature formulae. The optimal coefficient values are calculated as a Lebesgue-measures of subsets that the original set is partitioned into.

Articles with similar content:

On the Properties and Estimates for Prime Numbers Sequences
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Evgeniy V. Ivokhin , Dmitriy A. Vadnev
The CSANN Neural Model Modification for Production Scheduling
Journal of Automation and Information Sciences, Vol.36, 2004, issue 10
Tadeush Witkowski, Arkadiush Antchak, Pavel Antchak
Synthesis of Locally Optimal Control by Using Generalized Probability Criterions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Sergey V. Sokolov, Igor V. Scherban
Telecommunications and Radio Engineering, Vol.69, 2010, issue 16
A. N. Khmelkov
Generalized Convolutions of Functions and their Application to Syntactic Analysis of Distorted Sequences
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
M. I. Shlezinger